A small survey to SSRi: Did it helps you or worsened your numbing ? - Discussion - Depersonalization Community

Jump to content


Please Read the Community Forum Guidelines Before Posting.


Photo

A small survey to SSRi: Did it helps you or worsened your numbing ?


  • Please log in to reply
8 replies to this topic

#1 RunToMe

RunToMe

    Regular Contributor

  • DPSH Members
  • 110 posts

Posted 19 July 2020 - 04:37 AM

Hi all of you,

 

i want to ask all of you who  - especially suffered on numbing -  tried ssri (lexapro or zoloft) and what effect had it on you ? Did it reduce numbing and other symptoms or makes it numbing or other symptoms worser ?

 

Thank you for answering !



#2 iamsufferingalotlmao

iamsufferingalotlmao

    Newbie

  • DPSH Members
  • Pip
  • 12 posts

Posted 22 July 2020 - 11:21 PM

Tried Zoloft, lexapro, Wellbutrin, a couple others. No effect from any. Sugar pills in my experience. Just my two cents though

#3 Where

Where

    Senior DPSelfhelp.com Member

  • Moderators
  • 720 posts

Posted 23 July 2020 - 12:48 AM

Note to anyone replying, it's important to take SSRIs and SNRIs consistently for four to six weeks before expecting benefits. I've never taken them that long.

#4 PerfectFifth

PerfectFifth

    Regular Contributor

  • DPSH Members
  • 333 posts

Posted 23 July 2020 - 07:23 AM

Nightmarish side effects only. 



#5 imsofucked

imsofucked

    Member

  • DPSH Members
  • PipPip
  • 21 posts

Posted 23 July 2020 - 02:09 PM

the first 4 weeks taking them were absolute hell but i chose to stick it out and i would be lying if i said they didnt help me drastically.



#6 LizFerret

LizFerret

    Advanced Member

  • DPSH Members
  • 52 posts

Posted 26 July 2020 - 05:43 PM

For me it was about finding a right meds and adjust dosage. To me it was like no effect at smaller dosage and good effect at higher dosage Of SSRI(SERTRALIN).

#7 forestx5

forestx5

    Senior DPSelfhelp.com Member

  • DPSH Members
  • 1261 posts
  • Locationcentral virginia blue ridge mountains

Posted 27 July 2020 - 02:02 PM

I took paxil for 10 years. I wouldn't say "numbing" was a side effect. It had unwanted sexual side effects in that it mitigated the orgasm sensation somewhat.

I took effexor for 10 years.  Not significantly different than paxil.

I took Lexapro for a few years. It had the lowest side effect profile for me.  I had no side effects with it and it was as effective as the others.  I took 40mg/day, which

  a pharmacist commented was a rather large dose. lol 

I found my relief in ECT.  I had it in 2014 and I dropped all meds 6 months out from that,  with no symptoms of depression  or anxiety since,

the first time in 40 years.



#8 Chip1021

Chip1021

    Great Contributor

  • DPSH Members
  • 627 posts
  • LocationMinneapolis, Minnesota, USA

Posted 27 July 2020 - 06:17 PM

Been on many of them. Probably all of the standard ones prescribed as well as some others I’m sure. Didn’t notice any significant changes as a result of taking the drugs in either direction.

#9 James_80

James_80

    Regular Contributor

  • DPSH Members
  • 221 posts
  • LocationUnited Kingdom

Posted 28 July 2020 - 04:29 AM

I found some numbing and others less so. Citalopram and lexapro worsened numbing. Fluoxetine (Prozac) brightened things up and reduced numbing. Venlafaxine (Effexor) had no noticeable effect in terms of numbing but made me feel more normal in general apart from the insomnia.






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users